# SDR REXA2024123001619

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 34,458 hours, 24,999 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EE DOOR FWD LUG IS SUSPECTED TO BE CRACKED. REQUIRES EVAL    COMPLIED WITH ENDEAVOR AIR EA CRJ952-17932 REV IR 12/10/2024
